Geometriae Dedicata

, Volume 152, Issue 1, pp 183–196 | Cite as

Algebraic zero mean curvature hypersurfaces in de Sitter and anti de Sitter spaces

  • Oscar M. Perdomo
Original Paper


In this paper we provide a family of algebraic space-like surfaces in the three dimensional anti de Sitter space that shows that this Lorentzian manifold admits algebraic maximal examples of any order. Then, we classify all the space-like order two algebraic maximal hypersurfaces in the anti de Sitter N-dimensional space. Finally, we provide two families of examples of Lorentzian order two algebraic zero mean curvature hypersurfaces in the de Sitter space.


Algebraic Anti de Sitter spaces Lorentzian Space like Maximal Zero mean curvature 

Mathematics Subject Classification (2000)

53C42 53C50 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Cheng S.-Y., Yau S.-T.: Maximal space-like hypersurfaces in the Lorentz–Minkowski spaces. Ann. Math. J. 104, 407–419 (1976)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Hsiang W.-Y.: Remarks on closed minimal submanifolds in the standard Riemannian m-sphere. J. Differ. Geom. 1, 257–267 (1967)MathSciNetMATHGoogle Scholar
  3. 3.
    Lawson B.: Complete minimal surfaces in \({\mathbb{S}^3}\). Ann. Math. 92(2), 335–374 (1970)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Department of MathematicsCentral Connecticut State UniversityNew BritainUSA

Personalised recommendations